Publications for year 2015


Friday, 27 March, 2015
Stéphane Benoist, Laure Dumaz, Wendelin Werner

We study random two-dimensional spanning forests in the plane that can be viewed both in the discrete case and in their scaling limit as slight perturbations of an uniformly chosen spanning tree...

Monday, 16 March, 2015
Niklas Beisert, Marius de Leeuw, Panchali Nag

We discuss a formulation of the fusion procedure for integrable models which is suitable for application to non-standard R-matrices. It allows for construction of bound state R-matrices for AdS/...

Sunday, 1 March, 2015
John E. Gough, Tudor S. Ratiu, Oleg G. Smolyanov

Noether’s theorem on constants of the motion of dynamical systems has recently been extended to classical dissipative systems (Markovian semi-groups) by Baez and Fong [J. Math. Phys. 54, 013301...

J. Math. Phys. 56, 022108 (2015)
Sunday, 1 March, 2015
Tudor S. Ratiu, O.G. Smolyanov

In this work, the authors discuss representations of solutions of equations describing the diffusion and quantum dynamics of (quasi-)particles with time and position dependent (even anisotropic...

Doklady Mathematics,91(1), 1-4.
Thursday, 26 February, 2015
Julien Guillod, Peter Wittwer

New explicit solutions to the incompressible Navier--Stokes equations in $\mathbb{R}^{2}\setminus\left\{{0}\right\} $ are determined, which generalize the scale-invariant solutions found by...

SIAM J. Math. Anal., 47(1), 955–968.
Friday, 20 February, 2015
Erwan Brugallé, Ilia Itenberg, Grigory Mikhalkin, Kristin Shaw

The paper consists of lecture notes for a mini-course given by the authors at the Gokova Geometry & Topology conference in May 2014. We start the exposition with tropical curves in the plane...

Wednesday, 18 February, 2015
A. Buryak, F. Janda, R. Pandharipande

The relations in the tautological ring of the moduli space M_g of nonsingular curves conjectured by Faber-Zagier in 2000 and extended to the moduli space of stable pointed curves by Pixton in...

Tuesday, 17 February, 2015
Tudor S. Ratiu, Miguel Rodriguez-Olmos, Miguel Teixidó-Román

The fast-superfast transition is a particular movement of eigenvalues found by Lewis et al. when studying the family of sleeping equilibria in the Lagrange top. Although this behaviour of...

Saturday, 14 February, 2015
Niels Benedikter, Marcello Porta, Chiara Saffirio, Benjamin Schlein

We consider the evolution of quasi-free states describing N fermions in the mean field limit, as governed by the nonlinear Hartree equation. In the limit of large N, we study the convergence...

Wednesday, 11 February, 2015
Marcos Marino, Szabolcs Zakany

We propose a new family of matrix models whose 1/N expansion captures the all-genus topological string on toric Calabi-Yau threefolds. These matrix models are constructed from the trace class...

Tuesday, 10 February, 2015
Hugo Duminil-Copin, Vincent Tassion

We provide a new proof of the sharpness of the phase transition for Bernoulli percolation and the Ising model. The proof applies to infinite range models on arbitrary locally finite transitive...

Tuesday, 10 February, 2015
Hugo Duminil-Copin, Vincent Tassion

We provide a new proof of the sharpness of the phase transition for nearest-neighbour Bernoulli percolation. More precisely, we show that <br />- for $p&lt;p_c$, the probability that...